# SDR DL72W952753

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5754 · Leading Edge Devices
- Part: L/E Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK ON NR 4 SLAT L/E RIBS AT I/B AND O/B SIDES OF TRACK.  FOUND DURING A-2 LETTER CHECK.  REPAIRED PER MM 57-54-0.
